MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA TORIC INTRAOCULAR LENS; LENS, INTRAOCULAR, TORIC OPTICS

BAUSCH + LOMB ENVISTA TORIC INTRAOCULAR LENS; LENS, INTRAOCULAR, TORIC OPTICS
Model Number MX60T
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Although requested, the device was not returned for evaluation.A review of device history record (dhr) did not find any non-conformities or anomalies related to the reported event.The trend analysis, risk analysis, and directions for use are considered acceptable with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be determined.
 
Event or Problem Description
Reportedly, a toric iol was removed and replaced with a non-toric iol due to alleged iol defect at the edge of the optic.The incision was enlarged to allow for removal of the iol and a successful intraoperative lens exchange was performed.

Brand Name
ENVISTA TORIC INTRAOCULAR LENS
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key20637675
Report Number0001313525-2024-00167
Device Sequence Number7464311
Product Code MJP
UDI-Device Identifier10757770516671
UDI-Public(01)10757770516671(17)270131(11)240219(10)3Q04104
Combination Product (Y/N)N
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMX60T
Device Catalogue NumberMX60TP125+225
Device Lot Number3Q04104
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Initial Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
B+L INJECTOR SYSTEM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown